Hi @WayneOZ ,
I have family members with mood disorders and I suffer some anxiety myself. Just had a few thoughts when I read your post.
Reading your post I am wondering why your partner has stopped the medication. I understand that medications come with side affects, such as weight gain, which can be difficult to deal with. It would be helpful to consider this aspect.
If you are living in a new place and trying to make new friends I am wondering if your partner is in the same boat. Stuck at home with small children and a puppy most of the day . You might try encouraging them to do something they enjoy. Having some time just for themselves.
Some people have a lower happiness set point. Your partner might never be as cheerful as you are. I have found that some people are content with being more moody than I would like.
Sorry if this isn't helpful. All the best.
If you need urgent assistance, see Need help now
For mental health information, guidance and referrals, see the SANE Help Centre
SANE Forums is published by SANE Australia with funding from the Australian Government Department of Health
SANE Australia ABN 92006533606
PO Box 226 South Melbourne 3205 Australia